# SDR CALA2025122412415

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 46,920 hours, 17,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS BATTERY PACK M1670 FAILS CAPACI TY CHECK.   REPLACED THE BATTERY PACK M1670. IAW AMM 33-51-06-960-805. TESTED GOOD FOR SERVICE.
